# SDR FOTR2106709285

- Difficulty date: May 9, 2011
- Submitted: May 9, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Aircraft time: 56,161 hours, 31,836 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED HORIZONTAL STAB STA 129.5.  REPAIRED ON FASI W/O 21067, NR 09285.
